# SDR SWIA202264694

- Difficulty date: January 7, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERCOSTAL BETWEEN FS280 AND FS295 AT APPROXIMATELY LBL36 HAS AN ELONGATED FASTENER HOLE AT NUTPLATE LOCATION.   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED NEW INTERCOSTAL BETWEEN FS 280.00 - FS 295.00 AT LBL 36.00 REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-32120 REV -D. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
